# SDR SIMA20190222007

- Difficulty date: February 22, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 37,678 hours, 33,234 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing Cap
- Part number: 14571035414
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG AFT LOWER BEARING CAP IS PITTED AND GOUGED.  C/A-REMOVED AND REPLACED RT MLG AFT BEARING CAP IAW AMM 32-10-01.
